# SDR CAL951007

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17779
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1144-1148
- Part time: 65,778 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION IN WEB, AFT FRAME OF AFT CARGO DOOR ABOVE S27R, BS 1114-BS 1148.  THE CORROSION WAS REMOVED.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-2.  (X)
